MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035474080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post procedure, aneurysm recanalization was observed as the retreatment was performed with coilings.Based on the site, the adverse event aneurysm reoccurrence was possibly related to the subject device.The outcome of this adverse event is ongoing.No further information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D1 product long description: corrected.D4 catalog #: corrected.D4 lot#: updated.D4 expiration date/ gtin: updated.H4 manufacturing date: updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Based upon medical review, the harm observed in the complaint is anticipated in nature as per the device risk assessment.The event description indicates a possible relationship to the target coils.No device malfunction was reported during the initial procedure.A probable cause of anticipated procedural complication will be assigned to this event.This appears to be an event where a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the directions for use, product labeling and/or risk documentation files.

Brand Name
TARGET 360 SOFT 4MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22038949
Report Number3008881809-2025-00286
Device Sequence Number21059970
Product Code HCG
UDI-Device Identifier04546540676467
UDI-Public(01)04546540676467(17)261219(10)24674371
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM0035474080
Device Lot Number24674371
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite